# SDR SWAA2024031452976

- Difficulty date: February 16, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED SLAT 8 AUXILIARY TRACK INBOARD SIDE AT RT WING 2024-123335<[01] REMOVED AND REPLACED ANGLE LOCATED ON AUXILIARY TRACK 8 INBOARD SIDE AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND PERFORMED INBOARD AUXILIARY TRACK SKIN TAB ADJUSTMENT IAW B737-700 AMM 27-81-00-820-803 STEP 4I(3). SEE INDIVIDUAL SIGN OFF BELOW;[02] REMOVED AND REPLACED ANGLE LOCATED ON AUXILIARY TRACK 8 INBOARD SIDE AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND PERFORMED INBOARD AUXILIARY TRACK SKIN TAB ADJUSTMENT IAW B737-700 AMM 27-81-00-820-803 STEP 4I(3). SEE INDIVIDUAL SIGN OFF BELOW RII
